# SDR CA010522018

- Difficulty date: May 7, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Bbavia 7ECA
- Aircraft time: 3,302 hours
- Engine: Lyc O235C1
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Clevis Bolt
- Condition: Bent
- Location: Master Cylinder
- Part time: 13 hours
- Component: Master Cylinder, Cleveland, 105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKES WERE NOT AS RESPONSIVE AS USUAL. UPON INSPECTION RT MASTER BRAKE CYLINDER CLEVIS BOLT FOUND TO BE BENT.
